Skip to Main Content


AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution


Davenport–Zannier Polynomials and Dessins d’Enfants

About this Title

Nikolai M. Adrianov, Lomonosov Moscow State University, Moscow, Russia, Fedor Pakovich, Ben Gurion University of the Negev, Be’er Sheva, Israel and Alexander K. Zvonkin, University of Bordeaux, Talence, France

Publication: Mathematical Surveys and Monographs
Publication Year: 2020; Volume 249
ISBNs: 978-1-4704-5634-4 (print); 978-1-4704-6029-7 (online)
DOI: https://doi.org/10.1090/surv/249

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter

Chapters

References [Enhancements On Off] (What's this?)

References